MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM; PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM; PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER
Catalog Number 74027261
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/07/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention was performed due to a subluxed dislocated left patella.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned due to devices are still implanted.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A clinical analysis indicates that patient subluxed, dislocated patella status post left tka.Patient complained of chronically dislocated left patella; has also had severe falls and previous vmo repair after fall.Patient has failed attempts at conservative management.Study documented as severe; possibly related to the study device and procedure; and documented as resolved with residual effects.No radiological imaging or operative reports were provided for inclusion in a medical investigation.No further clinical assessment is warranted.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 LT 9MM
Common Device Name
PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7138080
Report Number1020279-2017-01319
Device Sequence Number1145771
Product Code JWH
UDI-Device Identifier00885556177969
UDI-Public00885556177969
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2021
Device Catalogue Number74027261
Device Lot Number11MM13402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR